Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 21, 2021, 12:53 PM CDT for Stewart County, Tennessee. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2021, 12:53 PM CDT (17:53 UTC)
- Expired
- Jun 21, 2021, 1:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Nashville, TN
County Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 63 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1530 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 9.6
The text
As transmitted.
617
WWUS84 KOHX 211753
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
1253 PM CDT Mon Jun 21 2021
TNZ005-006-211845-
Stewart TN-Montgomery TN-
1253 PM CDT Mon Jun 21 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY AND
STEWART COUNTIES UNTIL 145 PM CDT...
At 1253 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Dover, moving northeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Dover, Big Rock, Land Between The Lakes and Indian Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
Middle Tennessee.
LAT...LON 3666 8785 3663 8785 3664 8754 3643 8753
3637 8800 3639 8801 3640 8803 3642 8804
3645 8806 3647 8805 3649 8806 3652 8804
3656 8803 3668 8807 3668 8802
TIME...MOT...LOC 1753Z 244DEG 30KT 3661 8800
$$
BarnwellWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 21, 10:57 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 21, 10:57 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1057 AM CDT Mon Jun 21 2021 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... Showers and thunderstorms already starting to fire ahead of the cold front off to our northwest. Dewpoints in the low to mid 70s and even some peeks at the sun this morning are providing plenty of heat and moisture, and models indicating high instability for these storms. CAMs have brought activity a bit earlier than the previous forecast, and the storms that have fired off to the west are even earlier still. With the slow storm motions around 10 knots, and PWAT values above 2 inches, flooding potential remains high, and any shower or storm will be able to put down very heavy rain in a short timeframe. With the instability and shear in place, damaging winds will be the main threat with severe thunderstorms, and an isolated tornado can not be ruled out with such strong instability. But, will have to monitor rain rates and training of heavy showers and storms for flooding potential across the mid state, especially this afternoon and evening. && .AVIATION... 12Z TAF DISCUSSION. VFR begin the TAF, except at CSV, where MVFR CIGs have developed. Low-level cu have blossomed there, but -SHRA chances will stay low for now. An approaching cold front sparks TSRA by 17z-18z at CKV, moving into BNA/MQY by 20z-21z, and CSV by 23z-00z. Expect VIS/CIG reductions to IFR with LIFR possible. Activity moves east overnight, exiting CSV by 12z Tue. SW wind continues to increase and may gust 20-25 kts ahead of the front. Winds slow and become NW behind the front after 21z-03z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........Schaper
Hazardous weather outlook, Jun 21, 5:24 AM CDT, 7 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 524 AM CDT Mon Jun 21 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-221030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 524 AM CDT Mon Jun 21 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few strong to possibly severe storms are expected this afternoon and evening. The main threats will be damaging straight line winds and isolated flooding if storms repeatedly track over the same areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 11
In the hours before
Special weather statement, Jun 21, 12:18 PM CDT, 35 minutes before
Special Weather Statement National Weather Service Nashville TN 1218 PM CDT Mon Jun 21 2021 TNZ008-009-211745- Sumner TN-Macon TN- 1218 PM CDT Mon Jun 21 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUMNER AND NORTHWESTERN MACON COUNTIES UNTIL 1245 PM CDT... At 1217 PM CDT, Doppler radar was tracking a strong thunderstorm over Westmoreland, or 13 miles west of Lafayette, moving northeast at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Westmoreland. LAT...LON 3662 8590 3649 8628 3659 8637 3665 8631 TIME...MOT...LOC 1717Z 238DEG 28KT 3658 8626 Barnwell
Special weather statement, Jun 21, 12:53 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
1253 PM CDT Mon Jun 21 2021
TNZ005-006-211845-
Stewart TN-Montgomery TN-
1253 PM CDT Mon Jun 21 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY AND
STEWART COUNTIES UNTIL 145 PM CDT...
At 1253 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Dover, moving northeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Dover, Big Rock, Land Between The Lakes and Indian Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
Middle Tennessee.
LAT...LON 3666 8785 3663 8785 3664 8754 3643 8753
3637 8800 3639 8801 3640 8803 3642 8804
3645 8806 3647 8805 3649 8806 3652 8804
3656 8803 3668 8807 3668 8802
TIME...MOT...LOC 1753Z 244DEG 30KT 3661 8800
BarnwellThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:18 PM CDT | Special Weather Statement | OHX | Macon | 27 min |
| Jun 21, 1:32 PM CDT | Special Weather Statement | OHX | Robertson | 43 min |
| Jun 21, 1:41 PM CDT | Special Weather Statement | OHX | Dickson, Houston, Montgomery, Stewart | 49 min |
| Jun 21, 1:52 PM CDT | Special Weather Statement | OHX | Clay | 23 min |
| Jun 21, 1:59 PM CDT | Special Weather Statement | OHX | Smith, Wilson | 46 min |
| Jun 21, 2:04 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 41 min |
| Jun 21, 2:05 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 40 min |
| Jun 21, 2:36 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 39 min |
| Jun 21, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Putnam, Smith | 37 min |
| Jun 21, 3:10 PM CDT | Special Weather Statement | OHX | Davidson, Trousdale, Wilson | 50 min |
| Jun 21, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett | 47 min |
| Jun 21, 3:40 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton | 35 min |
| Jun 21, 3:50 PM CDT | Special Weather Statement | OHX | Cumberland | 40 min |
| Jun 21, 4:39 PM CDT | Special Weather Statement | OHX | Cannon, Warren | 51 min |
| Jun 21, 4:44 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Van Buren, Warren, White | 46 min |
| Jun 21, 5:22 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 38 min |
| Jun 21, 5:57 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 33 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.